MathSciNet Relay Station
MathSciNet bibliographic data
MR1185277 (94a:54007) 54A25 (54D35 54D40 54E35)
Arhangelʹskii, A. V.; Bella, A. Cardinal invariants in remainders and variations of tightness. Proc. Amer. Math. Soc. 119 (1993), no. 3, 947–954.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement